CSpace  > 应用数学研究所
关于取值于局部凸空间中集值映射的积分
薛小平1; 张波2
1998
Source Publication系统科学与数学
ISSN1000-0577
Volume018Issue:002Pages:147
Abstract本文引进了一类集值映射的积分,研究了这种积分的若干性质。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39359
Collection应用数学研究所
Affiliation1.哈尔滨工业大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
薛小平,张波. 关于取值于局部凸空间中集值映射的积分[J]. 系统科学与数学,1998,018(002):147.
APA 薛小平,&张波.(1998).关于取值于局部凸空间中集值映射的积分.系统科学与数学,018(002),147.
MLA 薛小平,et al."关于取值于局部凸空间中集值映射的积分".系统科学与数学 018.002(1998):147.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[薛小平]'s Articles
[张波]'s Articles
Baidu academic
Similar articles in Baidu academic
[薛小平]'s Articles
[张波]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[薛小平]'s Articles
[张波]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.